MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2015) is considered to be a best estimate.This mdr represents the ventralight st (device 2).An additional supplemental emdr was submitted to represent the ventralight st with echo ps (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with epigastric and umbilical hernia thereby underwent laparoscopic repair with implant of ventralight st with echo ps (device 1) and ventralight st mesh (device 2).Per op notes, ¿a right lower quadrant stab incision was made.Omental adhesions in the midline and the hernia omentum was reduced and taken down.A left upper quadrant stab incision was made.A ventralight st with echo ps (device 1) was placed in the hernia defects where 3 small incisions were made in the epigastric region over the epigastric hernia and secured with metal tacker.Another small incision was made over the umbilicus.Inferiorly at the umbilicus the overlap was not 2 cm so a ventralight st mesh (device 2) was placed and anchored to the abdominal wall with sutures.¿ (b)(6) 2017 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with excision of ventralight st with echo ps (device 1) and ventralight st mesh (device 2) and implant of ventrio st mesh (device 3).Per op notes, ¿midline incision was made and the hernia sac was opened and excised.Small hernias were identified superiorly and inferiorly.Old mesh (device 1 and 2) present around the left lateral aspect of the wound was taken off the abdominal wall and the abdominal fascia had been shredded by the tacks.A ventrio st mesh (device 3) was placed posterior to the abdominal fascia and secured with sutures and tacks.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24686052
Report Number1213643-2026-00361
Device Sequence Number13174925
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(17)170728(10)HUZF1133
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2017
Device Catalogue Number5954460
Device Lot NumberHUZF1133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight98 KG